Pacific Journal of Mathematics

Congruence properties of functions related to the partition function.

Anthony D. Forbes

Article information

Source
Pacific J. Math., Volume 158, Number 1 (1993), 145-156.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102634613

Mathematical Reviews number (MathSciNet)
MR1200832

Zentralblatt MATH identifier
0796.11044

Subjects
Primary: 11P83: Partitions; congruences and congruential restrictions

Citation

Forbes, Anthony D. Congruence properties of functions related to the partition function. Pacific J. Math. 158 (1993), no. 1, 145--156. https://projecteuclid.org/euclid.pjm/1102634613


Export citation

References

  • [1] A.O. L. Atkin, Proofof a conjectureofRamanujan, Glasgow Math. J., 8(1967), 14-32.
  • [2] A.O.L.Atkin and J.N. O'Brien, Some properties of p(n) and c{n) modulo powers of 13, Trans. Amer. Math. Soc, 126 (1967), 442-459.
  • [3] A. O. L. Atkin, Ramanujan congruencesfor P-k{n), Canad.J. Math., 20 (1968), 67-78.
  • [4] F. G. Garvan, A simple proof of Watson's partition congruences for powers of
  • [1] J. Austral. Math. Soc. (Series A), 36 (1984), 316-334.
  • [5] B. Gordon, Ramanujan congruences for p-k (mod 1), Glasgow Math. J., 24 (1983), 107-123.
  • [6] M. D. Hirschhornand D. C. Hunt, A simple proof of the Ramanujan conjecture for powers of 5,5. fur Math., 326 (1981), 1-17.
  • [7] K. Hughes, (to appear).
  • [8] M. I. Knopp, Modular Functions in Analytic Number Theory, (Markham Pub- lishing Company,Chicago, 1970).
  • [9] J. Lehner, Proof of Ramanujanfs partitioncongruencefor I I3, Proc. Amer. Math. Soc, 1 (1950), 172-181.
  • [10] M. Newman,Some theorems about pr(n), Canad. J. Math., 9 (1957), 68-70.
  • [11] M. Newman, Congruences for the coefficients of modular forms and some newcongru- encesfor the partition function, Canad. J. Math., 9 (1957), 549-552.
  • [12] S. Ramanujan,On certain arithmetical functions, Trans.CambridgePhilos.Soc, 22(1916), 159-184.
  • [13] S. Ramanujan,Some properties of p{n), the number of partitions of n , Proc. Cambridge Philos. Soc, 19 (1919), 207-210.
  • [14] S. Ramanujan, Congruenceproperties of partitions, Math. Z., 9 (1921), 147-153.
  • [15] S. Ramanujan, Propertiesof p(n) and (n)... , The Lost Notebookand Other Unpub- lished Papers (Narosa Publishing House,New Delhi, 1988).
  • [16] G. N. Watson, Ramanujans Vermutung ber Zerfllungsanzahlen, J. fur Math., 179 (1938), 97-128.